Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes a chronic white spot at the base of the penis?

Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 8099 Questions

default
Posted on Fri, 27 Apr 2018 in Skin Hair and Nails
Question: So I asked this before I am have hpv and have had a white spot on the base of my penis head for a few years. red and white. I am not circumsized and I stay very clean. I have no pain or discharge or it's not itchy. Just wondering what it may be.
doctor
Answered by Dr. Kakkar S. 6 hours later
Brief Answer:
Need to rule out possibility of Lichen Simplex et Atrophicus

Detailed Answer:
Hello. Thank you.

I am Dr. Kakkar (Dermatologist and Venereologist). I have noted your concern and I have viewed the image.

The texture looks a bit different - it's more wrinkly. I would like to rule out the possibility of Lichen Simplex et Atrophicus (LSeA). Perhaps it is.

I'd suggest you visit your dermatologist for a check.

If it is LSeA I would suggest you use a topical moderately potent steroid cream e.g mometasone furoate 0.1% cream or triamcinolone acetonide 0.1% cream, twice daily. These are prescription based medications (steroids).

Regards
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Kakkar S. 15 minutes later
Thank u doc and I will get in contact with a Dermatologist. my main concern was o boy i got cancer. but having it so long and it looks good one say and bad the other I didn't know if it was. I will contact a Dermatologist but if it dosnt look like cancer to you it take a bit of a load off my mind.
doctor
Answered by Dr. Kakkar S. 2 hours later
Brief Answer:
Possibly it is LSeA

Detailed Answer:
Hi.

Certainly this is not a cancer.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. 2 days later
thank u doc you guys are wonderful here.
doctor
Answered by Dr. Kakkar S. 2 hours later
Brief Answer:
Thank you for writing to us

Detailed Answer:
You are welcome.

Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Kakkar S. 24 hours later
this is what it looks like on a bad day. If your sure it's not cancer it puts my mind at ease. as I said it changes.
doctor
Answered by Dr. Kakkar S. 10 hours later
Brief Answer:
Use a topical steroid cream

Detailed Answer:
Thank you.
I have viewed the images.
Looks like a dry, red, scaly patch - looks more like a dermatitis. In fact doesn't look like LSeA as I earlier suspected.
It is certainly not a cancer.
I suggest you to use an OTC topical steroid cream e.g cortisone cream (1% hydrocortisone), twice daily.

Regards
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Kakkar S. 16 minutes later
am I able to get this cream or is it prescription
doctor
Answered by Dr. Kakkar S. 33 minutes later
Brief Answer:
Cortisone cream is not a prescription steroid cream

Detailed Answer:
Hi.

Cortisone cream is available over the counter.

Regards
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Kakkar S. 25 hours later
being uncircumcised when I apply it is it ok for the foreskin to be over top of it
doctor
Answered by Dr. Kakkar S. 8 hours later
Brief Answer:
Regarding application of cortisone cream

Detailed Answer:
Hi.

Yes, it is fine to apply cortisone cream under the foreskin.

Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,   ,   ,  

Recent questions on  Triamcinolone acetonide

doctor1 MD

In January, I had sinus infection and very bad cough - I think bronchitis but not sure. About a week after my sinus infection and cough, I developed an itchy rash on my elbows, inner arm, wrists, ankles, and on the top of my left foot. I did not go to the doctor or take any prescription medicines prior to the rash, which consists of little red bumps in patches and/or linear formation and is very itchy - especially on my foot. When the itch is very bad, I ve been treating it with triamcinolone acetonide cream usp, 0.1% but not sure how safe continued use is. It is 6 months now and the rash is better, especially on my elbows and inner arms, but top of my foot and ankles slow to heal and still itchy.

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the side of it is red and itchy and has a few tiny cuts on one finger. I don’t know how I got this? If it’s...

doctor1 MD

About 5 weeks ago my husband came home and started scratching all over his body. Then about a week later I started to have the same problem. We started using Eucerin skin calming itch relief cream and it seemed to help but then we both would start...

doctor1 MD

My lips are cracked and peeling. Very uncomfortable. I have been using latisse for 3 months, could it be that? I haven't had any problems until now. Nothing is healing it. Cortisone , Vaseline, blistex Carmex and triamcinolone acetonide 0.025%

doctor1 MD

I broke out in a rash on my hips buttocks and underarms about two weeks ago, I went to my dermo dr and he said that I had a viral rash. Can me TRIAMCINOLONE ACETONIDE OINTMENT and said it might take a month to clear. A week later I was a whole lot better and then a week after that this past Saturday I broke out again, same parts of body but not exact same spots. Is there something else it could be? I feel fine other than the rash.

doctor1 MD

I went to the urgent care earlier this week because I have been breaking out in spot over my body not a lot and they are different sizes. They were unsure of the diagnosis and prescribed me triamcinolone acetonide cream USP and the spots that look almost like something bit me started to clear up but as some clear up more appear. I m not sure what is going on.

doctor1 MD

I suddenly got a red patch on my shin about two inches by six inches. At first it itched, then when I put a hydrocortisone cream on it it stopped. I ve had a cortisone shot, and now am applying triamcinolone acetonide cream. No one has made a diagnosis. I am 77 years old, and from my family medical guide I think it may be degenerative purpura. Am I correct, and will I still be able to get my knee implant on that leg in ten days? It s HARD to see a real doctor out here in the boonies!